# SDR AALA202509035276

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 60,519 hours, 26,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR OPEN POWER ASSIST CYLINDER LOW IN NITROGEN READING 1000PSI. MAINTENANCE SERVICED THE L4 EMERGENCY OPERATION CYLINDER IAW AMM 52-13-14.
